Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the exact location of the zeros
of certain families of rational period functions
and other related rational functions


Author: Ellen Gethner
Journal: Proc. Amer. Math. Soc. 127 (1999), 1-10
MSC (1991): Primary 11F99
MathSciNet review: 1622750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classification of Rational Period Functions on the modular group has been of some interest recently, and was accomplished by studying the pole sets of these rational functions. We take a complex analytic point of view and begin an investigation into the location of zeros of certain families of rational period functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F99

Retrieve articles in all journals with MSC (1991): 11F99


Additional Information

Ellen Gethner
Affiliation: Department of Mathematics, Claremont McKenna College, Claremont, California 91711
Email: egethner@mckenna.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05006-6
PII: S 0002-9939(99)05006-6
Received by editor(s): August 10, 1996
Additional Notes: The author’s research at MSRI was supported in part by NSF grant DMS-9022140
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1999 American Mathematical Society